# SDR DALA2025120408875

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 17,711 hours, 8,270 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE EVALUATION.  ERA 621788-14, REV B, PROVIDES STAGE 2 APPROVAL FOR SECTION IV REPAIR. FOLLOW ON ACTION IS REQUIRED ON THE FUSELAGE SKIN FWD OF FR 15, STR. 6R - STR 8R. MAJOR REPAIR, SDR YES. ACCOMPLISH ERA 621788-14 REV B SECTION V WITHIN 15,000 FC OR 26,250 FH AFTER SECTION IV,  WITHIN 22,026 TOTAL AIRCRAFT FC OR 41,361 TOTAL AIRCRAFT FH, WHICHEVER COMES FIRST.  ERA REVISION IS REQUIRED TO CONTINUE SERVICE BEYOND THIS LIMIT.  (LP# 1329496)
